HMJ online

Volume 35, Number 2 (July, 2005)

Jaroslav Hančl and Ferdinánd Filip
Irrationality measure of sequences

pp.183-195. Full text: PDF (115KB)

Takahisa Yokoyama
Effiency of the MLE in a multivariate parallel profile model with random effects

pp.197-203. Full text: PDF (88KB)

Jack K. Hale and Kunimochi Sakamoto
A Lyapunov-Schmidt method for transition layers in reaction-di¤usion systems

pp.205-249. Full text: PDF (347KB)

Shun-ichi Kimura
Correspondences to abelian varieties II

pp.251-261. Full text: PDF (116KB)

Koji Okada
Intermediate dynamics of internal layers for a nonlocal reaction-diffusion equation

pp.263-308. Full text: PDF (345KB)

Naoko Kamada and Yasuyuki Miyazawa
A 2-variable polynomial invariant for a virtual link derived from magnetic graphs

pp.309-326. Full text: PDF (186KB)

Tetsuji Tonda
A class of multivariate discrete distributions based on an approximate density in GLMM

pp.327-349. Full text: PDF (283KB)

Department Mathematics, Hiroshima Univ.

Department Mathematics, Hiroshima Univ.(in Japanese)